# SDR FDEA201211264155

- Difficulty date: November 26, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, ABOVE CEILING AREA AT BS 1701, "X" = 75, SEAT TRACK FLANGE FOUND CORRODED.  SEAT TRACK REPLACED FROM BS 1651 TO 1711,  IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 51. REPAIR CLASSIFIED AS MAJOR IAW MM 6-2-100, REV 115.
